MathSciNet Relay Station
MathSciNet bibliographic data
MR1404896 60F10 (60J05)
Liptser, R. Sh. Large deviations for empirical measures of Markov processes (discrete time, the noncompact case). (Russian) ; translated from Teor. Veroyatnost. i Primenen. 41 (1996), no. 1, 65--88 Theory Probab. Appl. 41 (1996), no. 1, 35–54 (1997)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement